RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 15, Number 1  


Hitting times with taboo for a random walk
E. Vl. Bulinskaya
3
The affine connection in the normal coordinates
A. V. Gavrilov
27
Semigroups of polygons whose vertices define a centered partition of $\mathbb R^n$
V. M. Gichev, I. A. Zubareva, E. A. Mescheryakov
55
Modules over group rings of solvable groups with rank restrictions on subgroups
O. Yu. Dashkova
74
Generalized o-minimality for partial orders
K. Zh. Kudaibergenov
86
On the distribution of the first exit time and overshoot in a two-sided boundary crossing problem
V. I. Lotov, A. S. Tarasenko
109
The geodesic flow of a sub-Riemannian metric on a solvable lie group
A. D. Mazhitova
120
Lower bound states of one-particle Hamiltonians on an integer lattice
Z. E. Muminov, U. N. Kulzhanov
129
Double exponential map on symmetric spaces
Yu. G. Nikonorov
141
On some classes of coefficient inverse problems for parabolic systems of equations
S. G. Pyatkov, M. L. Samkov
155
Equicontinuity of homeomorphisms with unbounded characteristic
E. A. Sevostyanov
178
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018